# SDR 2008UALA02495

- Difficulty date: April 28, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE CORRODED, BS 303, RBL 54.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF "T" CAP. INSTALLED "T" CAP AND ANGLE REPAIR.
